Why Certain Medicines Cause Weight Gain
Shedding of excessive body weight and maintaining a healthy weight is no less than winning a fight for many people. It is because weight loss requires efforts and dedication. One needs to follow specific diet and active lifestyle to lose excess of body weight. In certain cases, it is noticed that some people tend to gain weight even when they are strictly following a healthy, low fat and high-fibre diet. Also they may be physically active.
Weight gain in such cases may be caused due to use of certain medicines or drugs. It is because salts or other ingredients contained in some medicines tend to put extra pounds to your overall body weight. Some people still wonder as to why they gain weight due to use of some specific types of medicines. As an instance, people who are taking medicines for high blood pressure, mood disorders, diabetes, and seizures may get extra pounds on their bodies which are otherwise not at all desired by them.
Medically, it is an evident fact that some drugs or medicines lead to increase in appetite. As a result, the patient starts eating more. But the extra foods or other things consumed by the patients are not completely digested by the body. Also these may keep on accumulating in the form of extra fat in the body.
Another important and major reason for weight gain due to use of some medicines is fluid retention in the body. Thus patients start appearing fatty. Some patients feel fatigued, exhausted and tired after use of some specific types of medicines. As a result of this, he/she is not able to perform various routine tasks in an apt way. Also physical activity is reduced to great extent. Thus weight gain is but natural in this case. The patient may keep on resting for considerable time during the day due to feelings of fatigue or tiredness. Hence weight gain occurs in an automatic way.
It is worth noting that not all medicines meant for some specific health issue may cause weight gain. At the same time, it is also true that all patients or users of similar types of medicines may not gain weight. It is because the salts or ingredients used in various medicines or drugs may act in a different manner on the bodies of various people. It all depends upon physical in-built, unique physical conditions and other factors. It means all medicines don’t cause weight gain as a side-effect even it is associated with the use of such medicines. Also it is true that not all patients may put on extra pounds with the use of such medicines.
Patient may discuss this point well-in-advance with their healthcare experts before using any medicines or drugs. The doctor may prescribe alternative medicines such as Medicines so that the side-effect in the form of weight gain may be prevented. Also the healthcare expert may suggest some preventative measures for weight gain, if it is expected from some specific medicines or drugs.
Increasing weight is responsible for many health issues. To cure this problem always use medicines. Place the order now!